Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
On the Hadamard product of inverse M-matrices
Autore:
Wang, BY; Zhang, XP; Zhang, FZ;
Indirizzi:
Nova SE Univ, Dept Mat Sci & Technol, Ft Lauderdale, FL 33314 USA Nova SE Univ Ft Lauderdale FL USA 33314 hnol, Ft Lauderdale, FL 33314 USA Beijing Normal Univ, Dept Math, Beijing 100875, Peoples R China Beijing Normal Univ Beijing Peoples R China 100875 0875, Peoples R China
Titolo Testata:
LINEAR ALGEBRA AND ITS APPLICATIONS
fascicolo: 1-3, volume: 305, anno: 2000,
pagine: 23 - 31
SICI:
0024-3795(20000115)305:1-3<23:OTHPOI>2.0.ZU;2-N
Fonte:
ISI
Lingua:
ENG
Soggetto:
GENERALIZED ULTRAMETRIC MATRICES;
Keywords:
M-matrix; inverse M-matrix; Hadamard product; Schur complement;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
21
Recensione:
Indirizzi per estratti:
Indirizzo: Zhang, FZ Nova SE Univ, Dept Mat Sci & Technol, 3301 Coll Ave, Ft Lauderdale, FL 33314 USA Nova SE Univ 3301 Coll Ave Ft Lauderdale FL USA 33314 33314 USA
Citazione:
B.Y. Wang et al., "On the Hadamard product of inverse M-matrices", LIN ALG APP, 305(1-3), 2000, pp. 23-31

Abstract

We investigate the Hadamard product of inverse M-matrices and present two classes of inverse M-matrices that are closed under the Hadamard multiplication. In the end, we give some inequalities on the Fan product of M-matrices and Schur complements. (C) 2000 Elsevier Science Inc. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/09/20 alle ore 05:08:18